



## Customer Advisory Board (CAB) Meeting Agenda

FRI, FEBRUARY 11, 2022 | 1:00 - 3:30 PM

- I. 1:00 − 1:10 pm: Welcome by Board President
  - Opening Comments
  - Review of Action Items
- II. 1:10 2:20 pm: SDCOE Updates (70 min)
  - Budget: PBCS Wave 2 Project Updates & Enhancements Wendyl (8 min)
  - HCM: Jobvite Recruiting Career Sites Demo Ivan (10 min)
  - HCM: Recruiting Project
    - o Updates & Deployment Schedule Reesa (5 min)
    - Overview of Preboarding, Onboarding, Workflow and Demo Lynne (10 min)
  - Tools: Tools Upgrade and Navigation Project
    - Updates & Deployment Schedule Reesa (5 min)
    - o Final HCM & FS Landing/Home Pages Demo Anthony/Rico (15 min)
  - Correct History Update
    Sally Morton (2 min)
  - Finance: South Bay Implementation Project Update Rico Edillor (5 min)
  - HCM/Finance: W-2 and 1099 Project Update Bruce/Chris (5 min)
  - COVID-19 Booster Vaccination Phase 3 Update Anthony (5 min)
- III. 2:20 2:40 pm: Discuss Board Presentation (20 min)
  - Highlight on Accomplishments Rick
  - What we Planned vs Accomplishments Reflect
  - Feedback from Customers Reflect
- IV. 2:40–3:00 pm: Finance Outreach (20 min)
  - Finance Outreach Recommended Plan and Next Steps Beckie
- V. Wrap Up Items
  - Next Meeting Topics
  - Talking Points / Summary
  - Upcoming Meetings